# SDR MASA200500303

- Difficulty date: April 18, 2005
- Submitted: May 13, 2005
- Operation: Air carrier
- Aircraft: N828MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145218
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 2735 FROM CLT TO JAX - THE CREW NOTED ALL OF THE PASSENGER EMERGENCY EXIT LIGHTS INOP.  MAINTENANCE REPLACED A BATTERY PACK AND THE LIGHTS OPERATED NORMALLY.  THE AIRCRAFT DEPARTED WITHOUT FURTHER INCIDENT.
